Older diabetes is more afraid of low blood sugar

Older diabetes is more afraid of low blood sugar

Older diabetes is more afraid of low blood sugar. Diabetes is a metabolic disease characterized by elevated blood sugar, but in its treatment, hypoglycemia is a problem worthy of attention.

The occurrence of hypoglycemia is often associated with excessive medication or timely meals after taking hypoglycemic agents, as well as a sudden increase in exercise or a reduction in food intake.

In addition, the elderly, liver and kidney dysfunction is likely to cause drug accumulation, is also an important factor.

When grasping the typical symptoms of hypoglycemia, most of the patients will have such symptoms of sympathetic abnormal excitement, such as worrying irritability, strange behavior, obesity, palpitation, pale, sweating and so on.

When these symptoms appear, the patient’s attention is generally noticed. By eating, eating sweets, sweet drinks or sweet fruits, and intravenous infusion of glucose, the hypoglycemia response changes quickly and the symptoms quickly disappear.

However, some elderly patients suffer from poor physiology, complications, poor endocrine regulation and autonomic secretion, and have poor response to hypoglycemia, resulting in early symptoms of hypoglycemia or symptoms of hypoglycemia.Not typical enough to be ignored or misdiagnosed.

Once the end of the millennium 2.

5?
2.

At 8mmol / L, it may cause hypoglycemia and coma.

According to statistics, in cases of hypoglycemia and coma, the number of elderly people over 65 years old is more than 65%, reflecting that elderly patients are the main indicator of hypoglycemia and coma, so sufficient evidence should be given.

Observance Precautions The early manifestations of diabetes hypoglycemia are mostly disturbance of consciousness, abnormal behavior, visual impairment and decreased body temperature, and then can be converted to stupor, lethargy or coma, which means the central nervous system is damaged.

On average, central nervous system damage in the early stages of hypoglycemia coma is reversible, with no sequelae after healing.

However, if the delay extends to long-term development, it becomes irreversible damage, causing disability and even life-threatening.

Relevant information indicates that if the hypoglycemia response lasts longer than 6?
12 hours, or coma more than 3?
After 6 hours, it may cause irreversible damage to brain cells.

It can be seen that elderly patients with diabetes are acutely alert to hypoglycemia and coma, and actively prevent hypoglycemia. The following precautions are taken: 1 Strengthen self-monitoring of blood glucose, and generally measure blood glucose daily?
2 times, but when the blood sugar is too much, it is best to test the blood sugar one time before the three meals and before going to bed after getting up in the morning.

2 appropriately relax the blood sugar control goals of elderly patients, such as glycosylated hemoglobin.

5% relaxed to 7.

Within 0%, the fasting blood glucose is within 7mmol / L, and the blood glucose is within 9mmol / L after 1 hour.

3 Avoid using gliclazide, which is too strong and too fast, and use long-acting glimepiride and glipizide with caution. Try to use mild, moderate-acting gliclazide.

It is best to use it in combination with metformin to exert synergy and reduce the incidence of hypoglycemia.

If insulin is given, it is best to add a long-acting preparation.

4 to achieve the law of life, eat on time, take oral hypoglycemic agents or insulin injections must be eaten in time.

5 The amount of exercise should be relatively constant, do not arbitrarily expand the amount of exercise, and carry candy with you for use as a spare when going out.

6 strictly follow the doctor’s advice, do not increase the dosage.

Check the dose before each dose to prevent overdosing.

7 Recurrence of hypoglycemia symptoms, should immediately restart the juice, sugary drinks, and then eat 1?
2 slices of bread or biscuits.

If the symptoms still do not relieve or have symptoms of central nervous system disorders, you should go to the hospital for treatment, and do not delay, in case of serious hypoglycemia and coma.

.